Ulster University Logo

Ulster Institutional Repository

Covariance of the number of real zeros of a random trignometric polynomial

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, K and Sambandham, M (2006) Covariance of the number of real zeros of a random trignometric polynomial. International Journal of Mathematics and Mathematical Sciences, 2006 (1). pp. 1-6. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8748
Deposited By:Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:41
Last Modified:22 Jan 2010 10:41

Repository Staff Only: item control page